# SDR J6B2025F00003

- Difficulty date: January 15, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 43,431 hours, 39,104 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Retainer
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR UPPER AFT CORNER SEAL RETAINER GOUGED.    (FILED CLOSED)    REMOVED AND REPLACED CARGO DOOR UPPER AFT CORNER SEAL RETAINER WITH REFERENCE TO SRM 51-42-06.  COMPLIED WITH M-337.  COMPLIED WITH TASK CARD 51-900-1003-SKY.  REFERENCE CHILD CAMP FOR LEAK CHECK.
